MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 191817
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review conducted on this case, lenstec was unable to perform a more thorough investigation of the complaint as the lens remains implanted.Therefore, we are unable to comment on the nature of the reported incident described and cannot corroborate the claim of exudative proliferative membrane or make any definitive statement as to its cause.Additionally, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Furthermore, the investigation and assessment from the medical monitor indicate there is no evidence to suggest that the incident was lens related.
 
Event or Problem Description
Lenstec received an email stating that "there were two patients who had the symptoms of exudative proliferative membrane in front of the intraocular lens after implanting softec hd for 4-8 days.All lenses remain implanted.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9506924
Report Number9613160-2019-00038
Device Sequence Number2086107
Product Code HQL
UDI-Device Identifier00844369027359
UDI-Public00844369027359
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Lot Number191817
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1